# SDR AALA20140908006

- Difficulty date: August 30, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 109,196 hours, 17,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED ESCAPE PATH LIGHT FROM ROWS 22 TO 27HJ FAILED BATTERY TEST.  REPLACED BATTERY PACK M1209.
